Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does Ciprofloxacin cause frequent urination?

I was not peeing a lot before being prescribed cipro. My doctor prescribed 25 days of cipro twice a day because he wants to recheck my high psa count. I m prone to prostate infections, and the last time I took cipro, my psa went down. So I m on cipro to see if a biopsy can be avoided. But now I m urinating quite often. Can cipro be causing this?
Thu, 17 May 2018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2017
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

As per my clinical experience, it is not the Ciprofloxacin causing the frequency of urine, but underlying prostate infection is also responsible for the same. I recommend to take a urine culture and treat accordingly.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor